The Diabetes Forum Support Community For Diabetics Online banner

1 - 7 of 7 Posts

·
Registered
Joined
·
10 Posts
Discussion Starter · #1 ·
Im newibe to have diabetes and i have to take insulin 4 times a day. Does anyone else get HEADACHES? Its the second day in a row that i have extreme headache. I cant take it anymore and there anything i can do? or am i doing anything wrong to cause it.:(
 

·
Registered
Joined
·
633 Posts
Insulin is a natural horemone and todays inulins are an exact DNA copy of human insulin so it has no real effect on anything other than blood glucose.
 

·
Super Moderator
Joined
·
6,162 Posts
I'm not on insulin, but I have had terrible headaches because of everything being out of focus as my blood glucose begins stabilizing at a lower level. My eyes are starting to settle down now so they're going away, thankfully.

Maybe it's the stress or anxiety of diagnosis, insulin, life changes?

Learning we have diabetes and changing our lives on a dime is stressful!
 

·
Registered
Joined
·
4 Posts
Never heard of that , insulin causes headache . You could be allergic to something which is used in insulin .
 

·
Registered
Joined
·
4,368 Posts
When you get these headaches , do you check your BG's? You could be going low or going high. I know when I first started normalising my bgs I felt really sick some times because my body had really high bgs for a very long time. Even numbers in the high 100's made me feel sick. Sometimes you need an adjustment period. What kinds of insulin are you on and do they have you adjusting doses?
 

·
Registered
Joined
·
2 Posts
Im newibe to have diabetes and i have to take insulin 4 times a day. Does anyone else get HEADACHES? Its the second day in a row that i have extreme headache. I cant take it anymore and there anything i can do? or am i doing anything wrong to cause it.:(
i don't think diabetes alone could cause headaches....try to find out if there are any other causes.
 
1 - 7 of 7 Posts
Top